# SDR IPXA2017082921089

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,973 hours, 15,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA70504
- Condition: Dented
- Location: Bs 285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT 4 INCHES INBD OF THE RT PITOT TUBE DOUBLER.   REPAIR IAW EO MD11-5330-65425-A
